Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Light brown, red bleeding, spotting. Taken HCG injection, IUI done. Negative pregnancy test. Causes for spotting?

Dr I had HCG 0000 injection on 23rd june 2012 and IUI at 25th time 1 pm and today is 9 july 2012 i have light brown and red bleeding my last periodis 11th june 2012 and my cycle period is regular 26 days is i am pregnent or not HTP shows negative on 7th june 2012 and forpast 4days i have spotting from 6th june 2012 when to test HPT
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The light brown spotting with a negative pregnancy test can be due to an impending period. You can wait for a few days and let the bleeding increase gradually.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 13 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor